# SDR ASAA12410923

- Difficulty date: January 10, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 57,815 hours, 37,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 DOOR HANDLE HARD TO CLOSE.  ACCOMPLISHED L1 DOOR TORQUE TEST PER AMM 52 11 00 755 051 STEP D5 D AND D5 E.  TORQUE WAS OVER LIMITS ON BOTH STEPS.  NOTE FOUND UPPER GUIDE ARM FITTING ON DOOR MOUNT BOLTS LOOSE TIGHTENED MOUNT BOLTS.  ADJ GUIDE ARM PER 52 11 705 007 STEP (G).
